# SDR SWIA202164287

- Difficulty date: December 10, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS WINDSHEILD, SIDE EXTERNAL POST HAS NUMEROUS SCRATHES (MARKED WITHIN RED GREASE PENCIL)   (C CHECK RO 02-12-2022)   REMOVED DAMAGED PILOT WINDSHIELD STRAP REF CRJ 200 AMM 56-11-01-000-801 INSTALLED NEW PILOT WINDSHIELD STRAP REF CRJ 200 AMM 56-11-01-400-801 LEAK CHECK GOOD . COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAIL
